# SDR VNAA20241014003

- Difficulty date: September 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRING 686AB, 692AB AT RH WING LOWER SKIN.   WEAR ON SETTLEMENT AREA OF FAIRING 686AB, 692AB AT RH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-489 REV.--
